Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Testicular pain, swelling. Prescribed banocide forte, doxyle, swelling reduced. How to reduce pain?

hello doctor,I m 33 years old from XXXXX. I m 65 kg in weight. Suddenly my both testicular got pain and became swell like a cricket ball. After a day I visited the doctor and he gave me Banocide Forte tablets, 30 pills for 10 days ,cap doxyle 100 1o days,dynuro 10 days . It reduced the size but still now my testis have some pain. I m realy worry about it . doctor recheck & found no problem in testis & refred me to surgen .now should I do plz help me .What would be the valuable suggestions ?
Asked On : Mon, 3 Dec 2012
Answers:  1 Views:  706
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts you have stated it appears that you are suffering from Acute Infection of the testicles(Orchitis).Your Dr had prescribed proper medications to control the infection.However following investigations have to be done
1) Routine Urine Test
2(Haemogram (Blood Test)
You continue the drugs that have been prescribed You can add few more drugs like Serropeptidase which will reduce the swelling .Drink plenty of water to increase the urine Consult some surgeon to guide you as rightly suggested by your Dr.There is nothing to worry It takes 3 weeks to recover .
Answered: Fri, 7 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor